# SDR FDEA202312201949

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 18,445 hours, 3,111 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 2012M92G03
- Condition: Damaged
- Location: Rt Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER AIRBORNE PASSING APPROXIMATELY 2500 FEET  DURING THE CLIMB OUT, WE NOTICED VIBRATION BEGIN ON  THE AIRCRAFT.  IT CONTINUED TO WORSEN AND  STABILIZED WITH THE RIGHT ENGINE EVM SHOWING 4.8 AT  CLIMB THRUST WHICH WAS ABOUT 85%. REFERENCING THE  APPROPRIATE FCIF AND THE FM, WE WERE UNABLE TO  AFFECT ANY EVM READING SO WE RETURNED TO ANCHORAGE  AFTER COMPANY COORDINATION.  R&R RH ENGINE FAN BLADE #8 REF MM 72-21-02-4. ALL TESTS AND VIB SURVEY PASSED REF JRH.
